# SDR WX0A2023112931900

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 50,159 hours, 16,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 766575
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST / REPLACED EPSU BATTERY IAW AMM 33-51-38-400-002-A. OPERATION CHECK GOOD AT THIS TIME."
